# SDR SWAA2013072318464

- Difficulty date: July 17, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 20,943 hours, 12,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD UPPER SURFACE CORRODED BETWEEN BS 492 & BS 500A, RBL 22.  R&R SHIELD IAW SRM & DRAWING.
